Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19381
Title: STEREOSELECTIVE REDUCTIVE HYDROXYMETHYLATION OF AN ANNULATED SUGAR DERIVATIVE VIA RADICAL CYCLIZATION
Authors: BONNERT, RV
DAVIES, MJ
HOWARTH, J
JENKINS, PR
LAWRENCE, NJ
First Published: 1-Jan-1992
Publisher: ROYAL SOC CHEMISTRY
Citation: JOURNAL OF THE CHEMICAL SOCIETY-PERKIN TRANSACTIONS 1, 1992 (1), pp. 27-29
DOI Link: 10.1039/p19920000027
ISSN: 0300-922X
Links: http://hdl.handle.net/2381/19381
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Chemistry

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.